# SDR USAA2014062400017

- Difficulty date: June 20, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 64,324 hours, 24,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 417N260710
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON DECK ATTACH PLATE AT BS 1680, RBL 34.  REPLACED DECK ATTACH PLATE AT BS 1680, RBL 34 IAW SRM 51-40-02 & DWG 417N2607.
